MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVPROP34US
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bradycardia (1751); Cardiac Arrest (1762); Non specific EKG/ECG Changes (1817); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, the patient's previously implanted defibrillator device showed normal values.During the cut down access to the left femoral artery, cardiac arrest was reported.The cause of the cardiac arrest was not reported.The arrest occurred prior to the introduction of any medtronic device.Cardiopulmonary resuscitation (cpr) was performed.A femoral artery bleed was also reported due to a calcified femoral artery.It was reported that no medtronic devices were involved in causing the femoral bleed.The bleed was treated surgically.Blood products were also transfused.It was noted that the access site artery measured 6.4 mm.Following the valve implant, the patient's heart rate was low and as the physician reported pre-mature ventricular contractions (pvc).The patient¿s defibrillator was adjusted.It was not known if the heart rate was a result of a pre-existing conditions.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation per (b)(4) related to capa pr 564122.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVOLUT PRO PLUS DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18645923
Report Number2025587-2024-00603
Device Sequence Number8264054
Product Code NPT
UDI-Device Identifier00763000207861
UDI-Public00763000207861
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2022
Device Model NumberD-EVPROP34US
Device Catalogue NumberD-EVPROP34US
Device Lot Number0010472201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2024
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age83 YR
Patient SexMale